# SDR AALA016020

- Difficulty date: February 24, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY DOOR SLIDE PACK LOOSE IN DOOR.  PACK LOCATED ON JETBRIDGE.  RE-INSTALLED FORWARD ENTRY DOOR SLIDE.  (M)
